# SDR SWAA2021080924286

- Difficulty date: October 18, 2020
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N7851A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28240
- Aircraft time: 55,315 hours, 36,725 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Damaged
- Location: Rt Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH EMERGENCY EXIT CUT-OUT VELCRO SUPPORT ESCAPE STRAP IS DAMAGE. / REMOVED AND REPLACED VELCRO SUPPORT ESCAPE STRAP AT R/H EMERGENCY EXIT CUT-OUT PER REF B737-700 AMM 20-10-06-000-801
